RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Matem. Mod.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matem. Mod., 2015, Volume 27, Number 9, Pages 81–88 (Mi mm3650)  

This article is cited in 1 scientific paper (total in 1 paper)

Thermodynamic properties of vortex systems

N. N. Fimin, Yu. N. Orlov, V. M. Chechetkin

KIAM RAS, Moscow, Miusskaya sq., 4

Abstract: We consider the thermodynamic properties of Onsager's vortices system on the plane. Geometrization of thermodynamics is carried out for vortex system, the corresponding concepts are entered. The main properties are investigated for Gibbs surface corresponding to considered system.

Keywords: Onsager vortices, thermodynamic properties, negative temperature, Joyce–Montgomery equation, geometrization of thermodynamics.

Full text: PDF file (291 kB)
References: PDF file   HTML file

English version:
Mathematical Models and Computer Simulations, 2016, 8:2, 149–154

Bibliographic databases:

Received: 25.09.2014

Citation: N. N. Fimin, Yu. N. Orlov, V. M. Chechetkin, “Thermodynamic properties of vortex systems”, Matem. Mod., 27:9 (2015), 81–88; Math. Models Comput. Simul., 8:2 (2016), 149–154

Citation in format AMSBIB
\Bibitem{FimOrlChe15}
\by N.~N.~Fimin, Yu.~N.~Orlov, V.~M.~Chechetkin
\paper Thermodynamic properties of vortex systems
\jour Matem. Mod.
\yr 2015
\vol 27
\issue 9
\pages 81--88
\mathnet{http://mi.mathnet.ru/mm3650}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3545215}
\elib{http://elibrary.ru/item.asp?id=24850117}
\transl
\jour Math. Models Comput. Simul.
\yr 2016
\vol 8
\issue 2
\pages 149--154
\crossref{https://doi.org/10.1134/S207004821602006X}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84962648701}


Linking options:
  • http://mi.mathnet.ru/eng/mm3650
  • http://mi.mathnet.ru/eng/mm/v27/i9/p81

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. N. Fimin, V. M. Chechetkin, “The possibility of introducing of metric structure in vortex hydrodynamic systems”, Nelineinaya dinam., 14:4 (2018), 495–501  mathnet  crossref
  • Математическое моделирование
    Number of views:
    This page:227
    Full text:51
    References:31
    First page:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019